# SDR FDEA202510242085

- Difficulty date: October 24, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 92,454 hours, 22,377 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2515501
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING :(FLAP SIDE) LEFT INBOARD FLAP OUTBOARD AFTER HINGE OUTBOARD   PIVOT HOLE AREA FOUND CORROSION.  CORROSION AT LEFT HAND WING : ( FLAP SIDE ) LEFT HAND INBOARD FLAP OUTBOARD AFT   HINGE OUTBOARD PIVOT HOLE AREA REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM   57-52-03.OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM   57.52.03 AND EA # 1-5750-72646 E PART 6 STEP 2.A AND 2.B.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
